5 doctors weighed in:

Hi I am on serequel just change from olanzapine but still gaining weight is there another medication that i could ask doctor about that would be bette?

5 doctors weighed in
Dr. Shariq Refai
Psychiatry
2 doctors agree

In brief: Both

Both have a side effect of increasing appetite.
Dont eat 2 hours before bed time, dont get up in the middle of the night and snack, and watch your portions and you wont gain weight. Otherwise yes there are other medication options. Discuss it with your physician.

In brief: Both

Both have a side effect of increasing appetite.
Dont eat 2 hours before bed time, dont get up in the middle of the night and snack, and watch your portions and you wont gain weight. Otherwise yes there are other medication options. Discuss it with your physician.
Thank
Dr. Alan Ali
Psychiatry
1 doctor agrees

In brief: Thanks for asking!

Other options to review with your doctor may be abilify, fanapt, saphris, (asenapine) etc.

In brief: Thanks for asking!

Other options to review with your doctor may be abilify, fanapt, saphris, (asenapine) etc.
Thank
Get help from a real doctor now
Dr. Marsha Davis
Board Certified, Internal Medicine
26 years in practice
67M people helped
Continue
111,000 doctors available